Generalizations of Zygmund-type integral inequalities for the polar derivative of a complex polynomial
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1029-242X
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
Generalizations of Zygmund-type integral inequalities for the polar derivative of a complex polynomial ; volume:2020 ; number:1 ; day:12 ; month:5 ; year:2020 ; pages:1-12 ; date:12.2020
Journal of inequalities and applications ; 2020, Heft 1 (12.5.2020), 1-12, 12.2020
- Creator
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1186/s13660-020-02404-x
- URN
-
urn:nbn:de:101:1-2020071719504314426821
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 10:47 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Milovanović, Gradimir V.
- Mir, Abdullah
- SpringerLink (Online service)